Continuity of currents across neighboring cells in PMM analysis of thin-wire grids


Keskin S. E. B. , ERGİN A. A.

TURKISH JOURNAL OF ELECTRICAL ENGINEERING AND COMPUTER SCIENCES, vol.22, no.3, pp.582-587, 2014 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 22 Issue: 3
  • Publication Date: 2014
  • Doi Number: 10.3906/elk-1209-17
  • Title of Journal : TURKISH JOURNAL OF ELECTRICAL ENGINEERING AND COMPUTER SCIENCES
  • Page Numbers: pp.582-587

Abstract

This article presents a new approach for the analysis of electromagnetic scattering from a rectangular wire mesh. In this sense, a basis function that considers the flow of a current from one cell to the next is proposed in light of Floquet's theorem. The proposed basis function enables the use of periodic method of moments in frequency-selective surfaces composed of thin wires in the case of a system having a connection with neighboring cells, such as thin-wire grids. The validity of the proposed solution approach is tested in 2 distinct cases (with and without a neighbor connection) for scattered fields. It is found that the results of the numerical analyses conducted with the proposed approach are in good agreement with the experimental data. Although the study presented herein focuses only on wire structures, the idea can also easily be extended to surface basis functions.